# SDR EVCA03132022

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N481AE
- Make and model: Bell 407
- Aircraft serial: 53124
- Aircraft time: 8,433 hours, 8,514 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Hose
- Part number: BEL103206001404
- Condition: Deteriorated
- Location: Baggage Compartm
- Component: Fuel Sys., Bell
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FUEL SMELL IN CABIN AT CRUISE FLIGHT.
AFTER INSPECTION FOUND VENT AIR LINE TO BE DETERIORATED ORDERING / REPLACING HOSE
